# SDR FDEA201701210235

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,286 hours, 31,741 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 26C175282
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE WILL NOT TEST.   REMOVED AND REPLACED SLIDE PRESSURE INDICATOR  ASSEMBLY IAW 25-63-03-2 AND PERFORMED OPS CHECKED IAW  25-61-03-5. OPS CHECK IS NORMAL.
